Littlewood-Paley theory and regularity issues in Boltzmann homogeneous equations II. Non cutoff case and non Maxwellian molecules
Radjesvarane Alexandre Mouhamad Elsafadi
Discrete & Continuous Dynamical Systems - A 2009, 24(1): 1-11 doi: 10.3934/dcds.2009.24.1
We use Littlewood-Paley theory for the analysis of regularization properties of weak solutions of the homogeneous Boltzmann equation. For non cutoff and non Maxwellian molecules, we show that such solutions are smoother than the initial data. In particular, our method applies to any weak solution, though we assume that it belongs to a weighted $L^2$ space.
keywords: Dimension theory multifractal analysis. Poincaré recurrences

Year of publication

Related Authors

Related Keywords

[Back to Top]